# SDR SIMA20170919005

- Difficulty date: September 19, 2017
- Submitted: September 28, 2017
- Operation: Air carrier
- Aircraft: N819AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145566
- Aircraft time: 35,342 hours, 31,077 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Liner
- Part number: 1453449901
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR LOWER EDGE LINER NUTPLATE HOLES ARE CORRODED.  REPAIRED IAW SRM 52-10-02, AND ETN-EM-52-041.
